Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Ibuprofen 400mg Tablets

ibuprofen 400mg tablets

Double click on above image to view full picture

Zoom Out
Zoom In

  • ibuprofen 400mg tablets
Ibuprofen 400mg Tablets
84 Tablets
£8.49
Ibuprofen 400mg Tablets
Target pain relief
Symptoms relieved: Headache, migraine, sore throat, period pains, sprains, strains, lower back pain, muscle pains, fever and colds and flu symptoms
Suitable for 12 years and older
See full details below
OR
Description

Details

Ibuprofen 400mg Tablets

Ibuprofen helps give effective relief from: mild to moderate pain including:

  • Headache
  • Migraine
  • Sharp nerve pain (neuralgia)
  • Sore throat
  • Period pains
  • Rheumatic pain
  • Backache
  • Chronic muscle pain
  • Cold and flu symptoms.

*Please note this medicine may come in different packaging dependent on manufacturer. The image is for illustrative purposes.

Knowledge
Ibuprofen 400mg Tablets belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by changing the body’s response to pain, swelling and high temperature
Instructions

Please read the leaflet enclosed in Ibuprofen 400mg Tablets carefully before use

Take one Ibuprofen 400mg Tablets with water up to three times a day as required.

Ibuprofen 400mg Tablets are to be taken preferably with food.

Leave at least 4 hours between doses.

Do not take more than three tablets in any 24 hour period.

Do not exceed the stated dose.

Warnings

Please read the leaflet enclosed in Ibuprofen 400mg Tablets carefully before use

Age Restrictions

Not recommended for under 12 years 

Do Not Use Ibuprofen 400mg Tablets

If you are allergic to any of the ingredients in this medicine, aspirin or other painkillers

If you are pregnant or breastfeeding

Consult Doctor Or Pharmacist Before Use Ibuprofen 400mg Tablets

If you take any other medicines or suffer with or did suffer with any medical condition

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients
Each Ibuprofen 400mg Tablets contains 400mg of the active ingredient Ibuprofen.

You may also be interested in the following product(s)

Vitamin D3 1000 Units

Vitamin D3 1000 Units

£2.99
Cyanocominn 50mcg Vitamin B12 Tablets - 50

Cyanocominn 50mcg Vitamin B12 Tablets - 50

£4.79
Vitamin C 200mg Chewable Tablets

Vitamin C 200mg Chewable Tablets

£2.99
     

Web Design by CurrantWeb